Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0003-0073

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

On the solutions of the recursive sequence xx+1= ...[wzór]

Autorzy Karatas, R. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper we study the solutions of the difference equation x + ...[wzór] for n = 0,1,2, ... where a, x-(2k+1), x-(2k), x-(2k-1), ..., x0are the real numbers such that x0x-(k+1) ≠ a, x-1x-(k+2)≠ a, x-2x-(k+3) ≠ a. ..., x-kx-(2k+1) ≠ a and k is a natural number.
Słowa kluczowe
PL ciąg rekurencyjny   okresowość   równanie różnicowe  
EN recursive sequence   solution   periodicity  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2010
Tom Nr 45
Strony 37--45
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Karatas, R.
  • Selcuk University Education Faculty, Mathematics Department 42090, Meram Yeni Yol, Konya, Turkiye, rkaratas@selcuk.edu.tr
Bibliografia
[1] Andruch-Sobil A., Migda M., Further properties of the rational recursive Sequence xn+1 = ...[wzór], Opuscula Mathematica, 26(3)(2006), 387-394.
[2] Hamza A.E., Allah R.K., Global behavior of a higher order difference equation, Journal of Mathematics and Statistics, 3(1)(2007), 17-20.
[3] Çinar C., On the positive solutions of the difference equation xn+1 = ...[wzór], Applied Mathematics and Computation, 156(2004), 587-590.
[4] Çinar C., On the positive solutions of the difference equation xn+1 = ...[wzór], Applied Mathematics and Computation, 158(2004), 813-816.
[5] Çinar C., Stevic S., Yalcinkaya I., A note on global asymptotic stability of a family of rational equations, Rostocker Mathematisches Kolloqium, 59(2004), 41-49. Gibbons C.H., Kulenovic M.R.S., Ladas G., On the recursive sequence, Mathematical Sciences Research Hot-Line, 4(2)(2000), 1-11.
[6] Gibbons C.H., Kulenovic M.R.S., Ladas G., On the recursive sequence xn+1 = ...[wzór], Mathematical Sciences Research Hot-Line, 4(2)(2000), 1-11.
[7] Simşek D., Çinar C., Yalcinkaya I., On the recursive sequence xn+1 = ...[wzór], Taiwanese Journal of Mathematics, 12(5)(2008), 1087-1099.
[8] Simşek D., Çinar C., Yalcinkaya I., On the recursive sequence xn+1 = ...[wzór], International Journal of Contemporary Mathematical Sciences, 1(10)(2006), 475-480.
[9] El-Owaidy H.M., Ahmet A.M., Youssef A.M., On the dynamics of the recursive sequence xn+1 = ...[wzór], Applied Mathematics Letters, 18(9)(2005), 1013-1018.
[10] Yalcnkaya I., On the difference equation xn+1 = α + ...[wzór], Discrete Dynamics in Nature and Society, Article ID 805460, 2008, 8 pages, doi:10.1155/2008/ 805460.
[11] Yalcinkaya I., On the global attractivity of positive solutions of a rational equation, Selҫuk Journal of Applied Mathematics, 9(2)(2008), 3-8.
[12] Aloqeili M., Dynamics of a rational difference equation, Applied Mathematics and Computation, 176(2)(2006).
[13] Battaloǧlu N., Çinar C., Yalcinkaya I., The dynamics of the difference equation xn+1 = ...[wzór], Ars Combinatoria, (2010), (in press).
[14] Abu-Saris R., Çinar C., Yalcinkaya I., On the asymptotic stability of xn+1 = ...[wzór], Computers & Mathematics with Applications, 56(5)(2008),1172-1175.
[15] KocicV.L., Ladas G., Global behavior of nonlinear difference equations of high order with applications, Kluwer Academic Publishers, Dordrecht, 1993.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0003-0073
Identyfikatory